# SDR 2016FA0000085

- Difficulty date: January 4, 2016
- Submitted: February 12, 2016
- Operation: General aviation
- Aircraft: N421FN
- Make and model: Cessna 421C
- Aircraft serial: 421C0493
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 5100106415
- Condition: Leaking
- Location: Breather
- Part time: 7,056 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT NOTED AN OIL LEAK ON THE LEFT ENGINE WHILE IN CRUISE FLIGHT AND REDUCED POWER WITH AN UNEVENTFUL LANDING PERFORMED.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A LARGE HOLE IN THE BREATHER TUBE BETWEEN THE COMPRESSOR AND TURBINE LEAKING OIL AS WELL AS THE STARTER DRIVE LEAKING AT THE CRANKCASE.  BREATHER TUBE REPLACED WITH NEW PART AS WELL AS THE INSTALLATION OF A NEW GASKET PN 653749.  GROUND RAN NO LEAKS NOTED AND THE AIR CARFT WAS RETURNED TO SERVICE.
